# SDR DL76S030726

- Difficulty date: August 6, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 37,580 hours, 17,763 cycles
- Engine: Ge CF680A2
- Engine time: 39,868 hours, 18,708 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF SHORTLY AFTER TAKEOFF POWER APPLIED. (LESS THAN 30 KTS) FOR MASTER CAUTION LIGHT AND AURAL WARNING.    EICAS MSG RT ENGINE BLEED VALVE AND BLEED ANNUNCIATOR LIGHT IN OVERHEAD PANEL ILLUMINATED. REPLACED VALVE
